# SDR DHLA200800132

- Difficulty date: November 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N762AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 22162
- Aircraft time: 64,022 hours, 35,776 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Bypassing
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

NR 3 OIL FILTER BYPASS LIGHT ILLUMINATED IN FLIGHT PRESS TO TEST CAUSED LIGHT TO BE BRIGHTER SHUT DOWN ENGINE IN ACCORDANCE WITH ABNORMAL PROCEDURES 
RESOLUTION: REMOVED AND REPLACED NR 3 MAIN OIL FILTER PER MM CH 79-00 OPS CHECK NORMAL.  A/C WAS GROUNDED.
